# SDR DALA101643305

- Difficulty date: January 25, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 28,112 hours, 3,730 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND CORROSION ON FLOOR STRUCTURE AT Y950 FR 78. REPAIRED IAW SRM 51-42-11.
